# SDR AALA2020061979008

- Difficulty date: June 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 58,781 hours, 24,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SNUBBER WORN OUT AND HAS TOO MUCH PLAY.  REPLACED L1 DOOR SNUBBER PER AMM 52-11-51** (CLOSED)
